# SDR CALA2018011900216

- Difficulty date: January 18, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 91,505 hours, 12,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Part serial: 174503
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY LIGHT POWER SUPPLY M33407,  FOUND CAPACITY LOW THE POWER PACK WAS  REPLACED,   TESTED NORMAL IAW AMM 33-51-06.
